Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Having dark pigmentation and pimples under butt area. Looking for cure

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 345 Questions
Hello doctor,
I have dark pigmentation and a lot of pimples under my butt. It has been there for many years. I am little worried about it. Can you please tell me what it is and is there any cure?

Posted Thu, 23 Aug 2012 in Pigmentation Problems
Answered by Dr. Kruti 4 hours later

Thanks for posting your query.

After seeing the picture that you have attached, it seems that you have got post inflammatory hyperpigmentation. That means pigmentation following bacterial and fungal infection.

I would recommend that you treat the boils that you get with application of mupirocin cream twice a day for a week every month for 3 months. This takes care of any bacteria residing in the skin on your buttocks.

Also application of clotrimazole cream twice a day will be useful. After 2 weeks of application of clotrimazole cream, you can start application of glycolic acid 6% cream at night daily in the pigmented areas.

It is definitely curable though the result may not be 100%.

Please let me know if you have any queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor